A simplified algorithm for calculating benthic nutrient fluxes in river systems

TitleA simplified algorithm for calculating benthic nutrient fluxes in river systems
Publication TypeJournal Article
Year of Publication2015
AuthorsBillen G, Garnier J, Silvestre M
JournalAnnales de Limnologie - International Journal of Limnology
Volume51
Issue1
Pagination37 - 47
Date Published01/2015
ISSN0003-4088
KeywordsBenthic processes, modelling, nutrient cycling, river systems
DOI10.1051/limn/2014030
Unité(s) associée(s) à cette publication: